# SDR USAA2011072000012

- Difficulty date: June 29, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472178208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 FILIFORM CORROSION ON SEAT TRACK BETWEEN FR49 TO FR51 + 9 INCHES, Y765.  REPAIRED SEAT TRACK BETWEEN FR49 TO FR51 + 9 INCHES, Y765 IAW A319 SRM 53-41-15.
